MAUDE Adverse Event Report: ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS

ORTHO-CLINICAL DIAGNOSTICS, INC. VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK; IN-VITRO DIAGNOSTICS
Catalog Number 6802301
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/17/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The investigation determined that a discordant, higher expected troponin i es (tropi es) result was obtained from a single patient sample when tested using vitros tropi es reagent lot 6240 on a vitros 5600 integrated system.The result was considered discordant when compared to non-vitros troponin i results for the same patient sample.A definitive assignable cause could not be determined.Reported qc fluid performance indicates a vitros tropi es lot 6240 performance issue is not a likely contributor to the event.However, the customer does not process a control fluid with a troponin i concentration at, or below the url.Therefore, the performance of the vitros tropi es reagent lot 6240 at, or below the url concentration of 0.034 ng/ml cannot be determined and a reagent issue could not be entirely ruled out as contributing to the event.No precision testing was performed on the instrument, so it was not possible to verify the performance of the instrument at the time of the event.Therefore, an instrument issue cannot be completely ruled out as contributing to the event, although, there is no evidence or any suggestion from the customer that the instrument was not performing as intended.In addition, pre-analytical sample processing could not be ruled out as a contributing factor, as it was not possible to establish whether the customer was following the sample collection device manufactures recommendation for sample centrifugation and cellular debris, due to poor sample preparation, could be present in the affected sample, although this could not be confirmed.Continual tracking and trending of complaints has not identified any signals that would point to a potential systemic issue with vitros product tropi es, lot 6240.
 
Event or Problem Description
A customer contacted the ortho clinical diagnostics (ortho) technical solution center (tsc) to report a discordant, higher expected troponin i es (tropi es) result was obtained from a single patient sample when tested using vitros tropi es reagent lot 6240 on a vitros 5600 integrated system.The result was considered discordant when compared to non-vitros troponin i results for the same patient sample.Patient 1 result of 0.3 ng/ml (above the ami) versus non-vitros troponin i results below the ami biased results of the magnitude and direction observed may lead to inappropriate physician action if they were to occur undetected.The discordant, higher than expected vitros tropi es result was not reported from the laboratory.There was no allegation of patient harm as a result of this event.This report corresponds to ortho clinical diagnostics inc (ortho) complaint number (b)(4) and reportability assessment (b)(4).

Brand Name
VITROS IMMUNODIAGNOSTIC PRODUCTS TROPONIN I ES REAGENT PACK
Common Device Name
IN-VITRO DIAGNOSTICS
Manufacturer (Section D)
ORTHO-CLINICAL DIAGNOSTICS, INC.
100 indigo creek drive
rochester NY 14626
Manufacturer (Section G)
ORTHO-CLINICAL DIAGNOSTICS
felindre meadows
pencoed
bridgend CF35 5PZ
UK   CF35 5PZ
Manufacturer Contact
nancy hewitson
100 indigo creek drive
rochester, NY 14626
5854534165
MDR Report Key25160057
Report Number3007111389-2026-00097
Device Sequence Number8771716
Product Code MMI
UDI-Device Identifier10758750002504
UDI-Public(01)10758750002504(17)260604(11)250801(10)6240
Combination Product (Y/N)N
Initial Reporter CountryCH
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/13/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2026
Device Catalogue Number6802301
Device Lot Number6240
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/17/2026
Initial Report FDA Received Date05/13/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/01/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown